# SDR COOSDR040045

- Difficulty date: October 15, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 86 hours, 34 cycles
- Engine: Ge CFM562C
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 37502571
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FROM Y-STA 440 TO Y-STA 460, LONGERON 31R SPLICE FITTING, PN 3750257-1, CRACKED. (K)
